Advanced search

Estimation of regression models for the mean of repeated outcomes under nonignorable nonmonotone nonresponse

(2007) BIOMETRIKA. 94(4). p.841-860
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Vansteelandt, Stijn, A ROTNITZKY, and J ROBINS. 2007. “Estimation of Regression Models for the Mean of Repeated Outcomes Under Nonignorable Nonmonotone Nonresponse.” Biometrika 94 (4): 841–860.
APA
Vansteelandt, S., ROTNITZKY, A., & ROBINS, J. (2007). Estimation of regression models for the mean of repeated outcomes under nonignorable nonmonotone nonresponse. BIOMETRIKA, 94(4), 841–860.
Vancouver
1.
Vansteelandt S, ROTNITZKY A, ROBINS J. Estimation of regression models for the mean of repeated outcomes under nonignorable nonmonotone nonresponse. BIOMETRIKA. 2007;94(4):841–60.
MLA
Vansteelandt, Stijn, A ROTNITZKY, and J ROBINS. “Estimation of Regression Models for the Mean of Repeated Outcomes Under Nonignorable Nonmonotone Nonresponse.” BIOMETRIKA 94.4 (2007): 841–860. Print.
@article{395961,
  author       = {Vansteelandt, Stijn and ROTNITZKY, A and ROBINS, J},
  issn         = {0006-3444},
  journal      = {BIOMETRIKA},
  language     = {eng},
  number       = {4},
  pages        = {841--860},
  title        = {Estimation of regression models for the mean of repeated outcomes under nonignorable nonmonotone nonresponse},
  volume       = {94},
  year         = {2007},
}

Web of Science
Times cited: